American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Henri Johnston. Explicit integral Galois module structure of weakly ramified extensions of local fields. Proc. Amer. Math. Soc. 143 (2015) 5059-5071.
Abstract, references, and article information   
View Article: PDF

[2] Nigel P. Byott and G. Griffith Elder. Integral Galois module structure for elementary abelian extensions with a Galois scaffold. Proc. Amer. Math. Soc. 142 (2014) 3705-3712.
Abstract, references, and article information   
View Article: PDF

[3] Werner Bley and Ruben Debeerst. Algorithmic proof of the epsilon constant conjecture. Math. Comp. 82 (2013) 2363-2387.
Abstract, references, and article information   
View Article: PDF

[4] G. Griffith Elder. Galois scaffolding in one-dimensional elementary abelian extensions. Proc. Amer. Math. Soc. 137 (2009) 1193-1203. MR 2465640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean Cougnard. Normal integral bases for $A_4$ extensions of the rationals. Math. Comp. 75 (2006) 485-496. MR 2176411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christian Wittmann. $p$-class groups of certain extensions of degree $p$. Math. Comp. 74 (2005) 937-947. MR 2114656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hiroyuki Yoshida. On higher derivatives of $L$-functions. Math. Surveys Monogr. 106 (2003) 249-268.
Book volume table of contents   
View Article: PDF

[8] Hiroyuki Yoshida. Absolute CM--periods. Math. Surveys Monogr. 106 (2003) 61-134.
Book volume table of contents   
View Article: PDF

[9] Hiroyuki Yoshida. Multiple gamma function and its generalizations. Math. Surveys Monogr. 106 (2003) 13-42.
Book volume table of contents   
View Article: PDF

[10] Hiroyuki Yoshida. The Stark--Shintani conjecture. Math. Surveys Monogr. 106 (2003) 43-60.
Book volume table of contents   
View Article: PDF

[11] Hiroyuki Yoshida. Applications of a limit formula of Kronecker's type. Math. Surveys Monogr. 106 (2003) 169-214.
Book volume table of contents   
View Article: PDF

[12] Hiroyuki Yoshida. Absolute CM-Periods. Math. Surveys Monogr. 106 (2003) MR MR2011848.
Book volume table of contents   

[13] Hiroyuki Yoshida. Explicit cone decompositions and applications. Math. Surveys Monogr. 106 (2003) 135-168.
Book volume table of contents   
View Article: PDF

[14] Hiroyuki Yoshida. Eisenstein series on $GL(2)$. Math. Surveys Monogr. 106 (2003) 215-248.
Book volume table of contents   
View Article: PDF

[15] Hiroyuki Yoshida. Transcendental property of CM-periods. Math. Surveys Monogr. 106 (2003) 269-274.
Book volume table of contents   
View Article: PDF

[16] Manuel Breuning. On equivariant global epsilon constants for certain dihedral extensions. Math. Comp. 73 (2004) 881-898. MR 2031413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marc Conrad and Daniel R. Replogle. Nontrivial Galois module structure of cyclotomic fields. Math. Comp. 72 (2003) 891-899. MR 1954973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jürgen Ritter and Alfred Weiss. The lifted root number conjecture and Iwasawa theory. Memoirs of the AMS 157 (2002) MR 1894887.
Book volume table of contents   

[19] Timothy Kohl and Daniel R. Replogle. Computation of several cyclotomic Swan subgroups. Math. Comp. 71 (2002) 343-348. MR 1863005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jeff Hooper, Victor Snaith and Minh van Tran. The second Chinburg conjecture for quaternion fields. Memoirs of the AMS 148 (2000) MR 1787250.
Book volume table of contents   

[21] Jürgen Ritter and Alfred Weiss. Cohomology of units and $L$-values at zero. J. Amer. Math. Soc. 10 (1997) 513-552. MR 1423032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Representing the Chinburg class. Fields Institute Monographs 5 (1996) 71-77.
Book volume table of contents
View Article: PDF

[23] $q$-indices. Fields Institute Monographs 5 (1996) 53-55.
Book volume table of contents
View Article: PDF

[24] $Q$-valued characters. Fields Institute Monographs 5 (1996) 69-69.
Book volume table of contents
View Article: PDF

[25] Local analogue. Fields Institute Monographs 5 (1996) 41-45.
Book volume table of contents
View Article: PDF

[26] A. Weiss. Multiplicative Galois Module Structure. Fields Institute Monographs 5 (1996) MR MR1386895.
Book volume table of contents

[27] Parallel properties of $A_\varphi $ and $q_\varphi $. Fields Institute Monographs 5 (1996) 57-67.
Book volume table of contents
View Article: PDF

[28] Extension classes. Fields Institute Monographs 5 (1996) 11-15.
Book volume table of contents
View Article: PDF

[29] Overview. Fields Institute Monographs 5 (1996) 1-6.
Book volume table of contents
View Article: PDF

[30] From class field theory. Fields Institute Monographs 5 (1996) 7-9.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia